MathSciNet Relay Station
MathSciNet bibliographic data
MR235731 (38 #4034) 65.55
Zaremba, S. C. Some applications of multidimensional integration by parts. Ann. Polon. Math. 21 1968 85–96.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement